Note: The authors appreciate the assistance of the Luxembourg Income Study Group in providing the data used in the application in this paper. Suggestions from two anonymous referees, Richard Butler, Frank McIntyre, and David Sims are also appreciated as are comments and encouragement from Conchita D'Ambrosio.
Notes and Comments
SKEWNESS AND KURTOSIS PROPERTIES OF INCOME DISTRIBUTION MODELS
Version of Record online: 23 NOV 2011
© 2011 The Authors. Review of Income and Wealth © International Association for Research in Income and Wealth 2011
Review of Income and Wealth
Volume 59, Issue 2, pages 360–374, June 2013
How to Cite
MCDONALD, J. B., SORENSEN, J. and TURLEY, P. A. (2013), SKEWNESS AND KURTOSIS PROPERTIES OF INCOME DISTRIBUTION MODELS. Review of Income and Wealth, 59: 360–374. doi: 10.1111/j.1475-4991.2011.00478.x
- Issue online: 2 MAY 2013
- Version of Record online: 23 NOV 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!